# SDR FDEA201905161084

- Difficulty date: May 16, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Plate
- Part number: 113N17087
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON INBOARD AND OUTBOARD STATIC DISCHARGER BASES FAILED BONDING TEST  REMOVED STATIC DISCHARGER BASES, ON REMOVAL OF OUTBOARD  STATIC DISCHARGER BASE CONDUCTIVE PLATE FOUND TO BE CORRODED. REPLACED I/B AND OUTBOARD STATIC DISCHARGER BASES IAW SRM 51-40-02 AND REPLACED CONDUCTIVE PLATE AT OUTBOARD STATIC DISCHARGER IAW DRAWINGS 113N7108,012N8509.
